# SDR VNAA0102009

- Difficulty date: February 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 15,356 hours, 13,920 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 4189 WAS NOT GETTING THE LANDING GEAR LOCK DOWN INDICATION.  THE CREW PERFORMED A MISS APPROACH AND RAN THROUGH THE QUICK REFERENCE HANDBOOK.  THE CREW USED THE EMERGENCY HYDRAULIC SYSTEM TO PUMP THE GEAR DOWN AND GOT A GEAR DOWN AND LOCKED INDICATION.  NO EMERGENCY WAS DECLARED BUT THE CREW ASKED THAT THE TRUCKS BE ROLLED OUT.  THE FLIGHT ATTENDENT DID PREPARE THE CABIN FOR AN EMERGENCY LANDING.  THE LANDING WAS UNEVENTFUL AND THERE WAS NO FLUCUATION IN HYDRAULIC PRESSURE.  MAINTENANCE INSPECTED AND CLEANED THE NOSE WHEEL STEERING CANNON PLUG AND PERFORMED SEVERAL OPERATIONAL CHECKS WHICH ALL CHECKED GOOD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  THE ACFT WAS THEN RELEASED FOR SERVICE.
